| Catalog Number |
RONYX25026UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was used to treat a lesion in the proximal left anterior descending (lad) artery.The device was inspected with no issues.It was reported that device failed to cross the lesion due to a stent strut that bent.No patient injury reported.
Additional Manufacturer Narrative
The patient is fine and doing well.If information is provided in the future, a supplemental report will be issued.